# SDR 2004FA0000527

- Difficulty date: March 25, 2004
- Submitted: July 6, 2004
- Operation: General aviation
- Aircraft: N70AJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB206
- Engine: Pwa PT6*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 101620000638
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PHASE 2 AIRFRAME INSPECTION, EXFOLIATION CORROSION WAS FOUND ON THE HORIZONTAL STABILIZER UPPER ATTACH FITTING IN TWO PLACES.  ALSO EXFOLIATION CORROSION WAS FOUND ON THE RT UPPER SPAR CAP OF THE HORIZONTAL STABALIZER.  BOTH ARTICLES ARE BEING REPLACED WITH MANUFACTURERS NEW PARTS.
